Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 12, Pages 807-819
http://dx.doi.org/10.1155/S0161171200004567

Entropy considerations in the noncommutative setting

Mathematics Department, Pace University, 861 Bedford rd., Pleasantville 10507, NY, USA

Received 7 February 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Patricia Giurgescu, “Entropy considerations in the noncommutative setting,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 12, pp. 807-819, 2000. https://doi.org/10.1155/S0161171200004567.